# SDR 20001218SH030

- Difficulty date: December 5, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N9284R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449005
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Lead
- Part number: 755379
- Condition: Severed
- Location: Propeller Hub
- Part time: 823 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND 2 PROPELLER BULKHEADS TO SLIP, RING LEADS SEVERED DUE TO CONTACT WITH THE ENGINE COWL.  THREE FAULTS WERE FOUND WHICH POSSIBLY CONTRIBUTED TO THIS.  ENGINE VIBRATION, MOUNTS WERE SAGGED.  MFG RECOMMENDED REPLACEMENT AT APPROX ENGINE MID-OVERHAUL.  FORWARD TY WRAP HOLDING LEAD TO HUB HAD SHIFTED AFT.  SPINNER BULKHEAD GROMMETS WERE DETERIORATED (ONE MISSING).  PARTS REPLACED, CONTRIBUTING FACTORS REPLACED.  GROUND TEST SATISFACTORY.  (X)
